Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious-A question......

Posted by Napaba on March 25, 2003, at 14:53:49

In reply to Re: Effexor Withdrawal is Serious-A question...... Napaba, posted by Krissy P on March 25, 2003, at 13:19:38

Thanks Kristen, So mania could be when I feel like I'm in a great mood and talk nonstop and can't shut up. I think I know what your describing. I checked out the web site recommended in an earlier post. It really makes me want to get off this stuff.

--Christine


> Hi Napaba,
> Thanks so much for the reply. I am going to do a search on it. I like that you read that it is the safest-I will have to check that out. I also didn't know it doesn't work on serotonin? wow
> I got some reading to do. lol
> My brother is on it and it seems to work with his Zoloft, and we have the same blood, etc. I am definately going to talk to my pdoc Friday about going on it and stopping the Effexor. I have posted about the fact that the manufacturers of Effexor have stated to doctors to use caution when prescribing Effexor to BP's and if I am still a little bipolar or BP II-then it really isn't a med I should be on. (I have just come to this realization a few days ago)
> I'm also on Klonopin and I am aware of the addictive properties benzos have too-so I try to just stay at 2mg a day. My friend takes 4mg and my brother sometimes takes 8mg a day-way too much for me.
> Anyway, don't mind ya asking at all, in my own words here and from what I have learned, mania is a mental state (mood) that is characterized by extreme "highs" like overspending, grandiose feelings, sexual promiscuity, extremely happy or up, but in the DSMIV-it states that it can be dangerous and obviously affect one's functionality in daily living, holding down a job, relationships, and the list goes on.
> I don't think it is as much as anxiety as it is just over-happiness if that makes sense, a person, when manic, feels on top of the world, nothing and no one bothers them, etc. I think that when someone has mania, if they seem anxious to others they may not realize they are because they are so "up" and just in an extremely different and very happy mood. I could go into Psych terms but I can explain it better when I think about what I have read, learned, and experienced.
> Hope this helped.
> :-)
> kristen
> --------------------------------------------------------------------------------------------------
>
> > I liked the Welbutrin because it didn't have any side effects. From what I've read it seemed to be the safest. It does not effect Serrotonin (sp)it works on another chemical in the brain. I'm not a Dr. this is something I read.
> >
> > I couldn't remember to take it twice a day. This could be why it didn't work well for me, when I did take it I felt good. I still had some depression and anxiety. But no one is happy all the time. I was able to function and didn't feel drugged and tired. I'm actually considering asking my Dr. if I can switch to Wellbutrin and make a true effort to take it each morning and evening. Because if I remember correctly I didn't have this much anxiety on Wellbutrin or before I started taking Effexor. I also have Zannax. I try not to take it often, but I do use it when the anxiety is more then I can handle or if I'm having trouble sleeping. I really like the Zannex, but I know it's addictive and I don't want to be dependent on it.
>
>
> If you don't mind sharing what is Mania? Is it anxiety? The up feeling?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Napaba thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/212620.html